A Azizi ; M Rezzougui ; A Zekhnini - Cyclicity of the 2-class group of the first Hilbert 2-class field of some number fields

cm:10983 - Communications in Mathematics, March 1, 2023, Volume 32 (2024), Issue 1 - https://doi.org/10.46298/cm.10983
Cyclicity of the 2-class group of the first Hilbert 2-class field of some number fieldsArticle

Authors: A Azizi ; M Rezzougui ; A Zekhnini

    Let $\mathds{k}$ be a real quadratic number field. Denote by $\mathrm{Cl}_2(\mathds{k})$ its $2$-class group and by $\mathds{k}_2^{(1)}$ (resp. $\mathds{k}_2^{(2)}$) its first (resp. second) Hilbert $2$-class field. The aim of this paper is to study, for a real quadratic number field whose discriminant is divisible by one prime number congruent to $3$ modulo 4, the metacyclicity of $G=\mathrm{Gal}(\mathds{k}_2^{(2)}/\mathds{k})$ and the cyclicity of $\mathrm{Gal}(\mathds{k}_2^{(2)}/\mathds{k}_2^{(1)})$ whenever the rank of $\mathrm{Cl}_2(\mathds{k})$ is $2$, and the $4$-rank of $\mathrm{Cl}_2(\mathds{k})$ is $1$.


    Volume: Volume 32 (2024), Issue 1
    Published on: March 1, 2023
    Accepted on: February 21, 2023
    Submitted on: February 21, 2023
    Keywords: Mathematics - Number Theory

    Consultation statistics

    This page has been seen 292 times.
    This article's PDF has been downloaded 165 times.